# SDR MASA2010032000225

- Difficulty date: March 20, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 33,877 hours, 35,863 cycles
- Propeller: Hamstd 14SF23
- System (JASC): 6197 · Propeller/Propulsor System Wiring
- Part: Connector
- Condition: Dirty
- Location: Autofeather Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RTG FOR AUTO FEATHER AND POWER UP TRIM WOULD NOT TEST DURING TAXI.  CLEANED PCU CONNECTOR, RESET AND OPS NORM.
